# SDR 2008UALA06273

- Difficulty date: October 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 71,467 hours, 11,668 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP, OUTBOARD, AUX TRACK ATTACH FITTING TO RS, IS CRACKED.  REPLACED FITTING.
